# SDR UIEA2020112302450

- Difficulty date: November 23, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,246 hours, 19,303 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Acoustic Liner
- Part number: 1753M39G03
- Part serial: 3AB6D6AW
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

RT ENGINE ACOUSTIC PANEL AFT OF FAN BLADE AT 08:00 POSITION HAS DAMAGE 18" L X 6" W, AT 11:00 POSITION HAS DAMAGE 12" L X 3.5" W, AT 04:00 POSITION HAS DAMAGE 7" L X 8" W, AT 02:00 POSITION HAS DAMAGE 3.5" L X 8" W, AT 06:00 POSITION HAS DAMAGE 9.5" L X 3" W.  DAMAGE IS OK, PER AMM 72-00-00-993-846-H00 TABLE 642 OK FOR 10FC OR 100 FH.  ENTERED INTO NON-MELS 138323, 138324, 138325, 138327, AND 138328.  REF NON-MEL NR 138323.  REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT AT POS 8 O'CLOCK, PER AMM 72-33-01.  OPERATIONS CHECK GOOD.  ENGINE NR 2, MCC NOTIFIED, THIS CLEARS NON MEL 138323.  P/N OFF 1753M39G03.  S/N OFF-3AB69GC1.  REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT AT 11 O'CLOCK POS ENGINE NR 2, PER AMM 72-33-01.  OPERATIONS CHECK GOOD.  MCC NOTIFIED, THIS CLEARS NON MEL 138234.  P/N OFF 1753M39G03.  S/N OFF 3AB6CRAT.  ITEM 12 / BWI - REF NON-MEL 138325 - REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT ENG #2 PER AMM 72-33-01. OPS CK GOOD. MCC NOTIFIED, THIS CLEARS NON MEL 138325. P/N OFF - 1753M39G03. S/N OFF- 3AB60GCT.  29NOV20 / LOG 1194276 / ITEM 13 / BWI - REF NON-MEL 138327 - REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT ON ENG #2 AT 2 O'CLOCK POS PER AMM 72-33-01. OPS CK GOOD, MCC NOTIFIED. THIS CLEARS NON MEL 138327. P/N OFF - 1753M39G03. S/N OFF - 3AB6D6AG.  ITEM 14 / BWI - REF NON-MEL 138328.  REMOVED AND REPLACED ACOUSTICAL LINER SEGMENT ON ENGINE NR 2 AT 8 O'CLOCK POS, PER AMM 72-33-01.  OPERATIONS CHECK GOOD.  MCC NOTIFIED, THIS CLEARS NON MEL NR 138328.
